# SDR QXEA200400920

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 8,314 hours, 6,425 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT NUMBER 4321, UPON APU STARTUP RECEIVED APU OVERTEMP WARNING.  COMPLETED CHECKLIST.  MAINTENANCE PERFORMED APU STARTUP ON RAMP, APU STARTED NORMALLY.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
